Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Distribution of zeros and limit behavior of solutions of differential equations


Author: H. Guggenheimer
Journal: Proc. Amer. Math. Soc. 61 (1976), 275-279
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1976-0473335-0
MathSciNet review: 0473335
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Elementary arguments of projective geometry are used to obtain information about the limit behavior of solutions of ordinary linear differential equations if certain distributions of zeros do not occur.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0473335-0
Article copyright: © Copyright 1976 American Mathematical Society